I M 26 Years Male I Have Recenetly Observed Some Kind Of Palpilation In My Heart Beat Its Once In A While In A Day It Never Happened To Me Before

Updated



Conversation Starter

Vicky Says:


I m 26 years male. I had never observed my heart beats ever but from the last one month or so i m observing some uncomfortable feeling in my heart. Its only once in while throughout the day. I m feeling my heart beats. I m regularly working out in Gym as well. Is it because of the weight i have put on or something else. I went to the cardiologist and he prescribed the Drug name Cardace H to be taken in the morning for 2 weeks. Please guide me if its feasible to take this medicine and what are is uses and features. I m worried is it something serious?? Please



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

i have some pink oval shaped tablets with an inprint of s and a kind of number 2 next to it but could be a 3 its bit raised the number after letter
please can anyone help me as it would be very much appreciated i had these pills given to me the bloke said they are ste... 1 reply
Sprintec Pills Have Caused Me To Develop An Irregular Heart Beat Only Was On Them 2 Weeks Now I Am Having Get My Adjusted No Energy Lost Of Appetiate
Been on Sprintec for 2 weeks. Started having irregular heart beats. Dr said to stop taking them. Now I am having to have... 1 reply
I Have Been On The Same Pain Medication For About 3 Years How Do Ask My Doctor That Think Its Time To Change Medications
I have been on the same medication for 3 years how do i go about asking my dr to change my medications. How do i explain... 9 replies
Hi There Im 26 Years Oldi Have Epilepsy Since My Childhood But After Taking Medicines For 3 I Went Normal Never Got Seizures Again Lately In Mar 2009
hi there, I'm 26 years old.I have epilepsy since my childhood. But after taking medicines for 3 years I went normal ... 3 replies
i have been on naproxen 1000mg slow release once day for about 4 years back pain and 10 of crestor cholesterol iam concerned side
I was put on Crestor same time as naproxen 1000 mg slow release for severe back pain and Crestor for cholesterol 10 mg a... 1 reply
Being Dismissed Due To husband of 32 years stealing my medicine even with proff, now I have NO doctor and going to go through with drawals
I live in Fairfield Township Ohio. I was dismissed because my husband of 32 year's stole my pain medication. I press... 9 replies
Am A Colon Cancer Patient Taking Razo For 7 Days After Chemo And Cepcitabine Caps 14 My Is Avastin Irinoticanits Now5 I Have This Pain In Heart Or May
whats the chest/heart pain am experiencing am taking razo for 7 days, cepcitabine caps for 14 days it has been 5 days si... 1 reply
74 years old heart condition semi paralised constant pain is large dose of metamizol sufficient to end it all
74 year old male. stroke paralised. take heart pills diabetic pills.blood thining pills etc would like to know how much ... 3 replies
switching an 87 yr old nursing home patient to tylenol 3 after 6 years of hydracodone use should i be concerned about withdrawal symptoms
Because Hydracodone has just changed to a Schedule II med, by father's doc is switching all patients to Tyl 3. My co... 4 replies
I have safely taken my pain medications for 10 years without ever having a problem, my MD will no longer prescibe, it is unfair to the patient
I have been on Fiorinal w Codeine and Fioricet as well as Valium for Sleep. I have 3 herniated disks in my back, Scloroi... 32 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 June 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA